# SDR A6WA202011247427

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 40,922 hours, 38,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK CORRODED AT LBL 9 FS 364 THRU FS 409.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED SEAT TRACK.  INSTALL NEW SEAT TRACK AT LBL 9.00 FS 364 THRU FS 409, IAW REO 601R-53-00-764.
